# SDR DHL2005740561

- Difficulty date: March 27, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB BELOW FIN STA 133 RT LOWER RUDDER SURF IS DENTED NEAR T/E CORRECTIVE ACTION: EVALUATED DENTED AREA AT VERT STAB FIN STA 133 RT LOWER RUDDER SURF IAW B727 SRM 55-40-1 FOUND OUT OF LIMITS TRIM OUT DAMAGED AREA. SIZE 1/2" BY 3/4" IAW B727 SRM 55-30-3- AND 51-10-1.  FABRICATED DOUBLER REPAIR SIZE 2" BY 2.5" MAT USED 2024T3 .032 PO NR 9002034 IAW B727 SRM 55-20 -3 FIG 1.  APPLIED ALODINE AND PRIMER AT THE AREA AND PARTS IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT VERT STAB BELLOW FIN STA 133RT LOWER RUDDER SURFACE IAW B727 SRM 51-30-2 AND 55-20-3 FIG1.
